| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
12/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6)) was implanted on (b)(6) 2023.Approximately 3 months after surgery, the patient reported sudden onset of blurry distance vision and visual disturbances after failure to wear their rxsight uv protective eyewear for 1 week due to loss of the glasses.The clinical evaluation found an area on the lens that is suspicious of unintended refractive changes.The lal was explanted on (b)(6) 2024.
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections d9, h3 and h6.The explanted lal was returned to rxsight.A visual inspection was performed and no anomalies were noted.